Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents



ID: 729131.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
Pseudoknots in RNA folding landscapes
Authors:Kucharik, M.; Hofacker, I. L.; Stadler, P. F.; Qin, J.
Date of Publication (YYYY-MM-DD):2016
Title of Journal:Bioinformatics
Volume:32
Issue / Number:2
Start Page:187
End Page:194
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training73402
DOI:10.1093/bioinformatics/btv572
ISSN:1460-2059
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.